GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

123 publications using GAP published in 2005

[AA+05] Abdollahi, A., Ataei, M. J., Jafarian Amiri, S. M., and Hassanabadi, A. M., Groups with a maximal irredundant 6-cover, Comm. Algebra, 33 (9) (2005), 3225--3238.

[AH05] Abdollahi, A. and Hassanabadi, A. M., 3-rewritable nilpotent 2-groups of class 2, Comm. Algebra, 33 (5) (2005), 1417--1425.

[A05] Abughneim, O. A., Nonabelian McFarland and Menon-Hadamard difference sets, ProQuest LLC, Ann Arbor, MI (2005), 139 pages
(Thesis (Ph.D.)--Central Michigan University).

[AA+05] Albert, M. H., Aldred, R. E. L., Atkinson, M. D., Handley, C. C., Holton, D. A., and McCaughan, D. J., Sorting classes, Electron. J. Combin., 12 (2005), Research Paper 31, 25.

[AI05] Ali, F. and Ibrahim, M. A. F., On the ranks of Conway group $\rm Co_1$, Proc. Japan Acad. Ser. A Math. Sci., 81 (6) (2005), 95--98.

[AI05] Ali, F. and Ibrahim, M. A. F., On the ranks of the Conway groups $\rm Co_2$ and $\rm Co_3$, J. Algebra Appl., 4 (5) (2005), 557--565.

[AD05] Almeida, J. and Delgado, M., Tameness of the pseudovariety of abelian groups, Internat. J. Algebra Comput., 15 (2) (2005), 327--338.

[AN+05] Ambrose, S., Neunhöffer, M., Praeger, C. E., and Schneider, C., Generalised sifting in black-box groups, LMS J. Comput. Math., 8 (2005), 217--250 (electronic).

[AO05] An, J. and O'Brien, E. A., The Alperin and Uno conjectures for the Fischer simple group $\rm Fi_22$, Comm. Algebra, 33 (5) (2005), 1529--1557.

[A05] André, J. M., The maximum inverse subsemigroup of a near permutation semigroup, Comm. Algebra, 33 (10) (2005), 3607--3617.

[ACK05] Archer, C., Cara, P., and Krempa, J., Using the Frattini subgroup and independent generating sets to study RWPri geometries, Beiträge Algebra Geom., 46 (1) (2005), 169--177.

[AC+05] Artal Bartolo, E., Carmona Ruber, J., Cogolludo-Agust\'\in, J. I., and Marco Buzunáriz, M., Topology and combinatorics of real line arrangements, Compos. Math., 141 (6) (2005), 1578--1588.

[APS05] Ash, A., Pollack, D., and Sinnott, W., $A_6$-extensions of $\Bbb Q$ and the mod $p$ cohomology of $\rm GL_3(\Bbb Z)$, J. Number Theory, 115 (1) (2005), 176--196.

[AT05] Ashrafi, A. R. and Taeri, B., On finite groups with a certain number of centralizers, J. Appl. Math. Comput., 17 (1-2) (2005), 217--227.

[AE05] Assmann, B. and Eick, B., Computing polycyclic presentations for polycyclic rational matrix groups, J. Symbolic Comput., 40 (6) (2005), 1269--1284.

[AM05] Avitabile, M. and Mattarei, S., Thin Lie algebras with diamonds of finite and infinite type, J. Algebra, 293 (1) (2005), 34--64.

[B05] Bartholdi, L., Lie algebras and growth in branch groups, Pacific J. Math., 218 (2) (2005), 241--282.

[BR05] Bates, C. and Rowley, P., Centralizers of real elements in finite groups, Arch. Math. (Basel), 85 (6) (2005), 485--489.

[BL+05] Beals, R., Leedham-Green, C. R., Niemeyer, A. C., Praeger, C. E., and Seress, A., Constructive recognition of finite alternating and symmetric groups acting as matrix groups on their natural permutation modules, J. Algebra, 292 (1) (2005), 4--46.

[B05] Becker, P. E., Investigation of solvable (120, 35, 10) difference sets, J. Combin. Des., 13 (2) (2005), 79--107.

[BKK05] Beidar, K. I., Ke, W., and Kiechle, H., Circularity of finite groups without fixed points, Monatsh. Math., 144 (4) (2005), 265--273.

[BM05] Benini, A. and Morini, F., Partially balanced incomplete block designs from weakly divisible nearrings, Discrete Math., 301 (1) (2005), 34--45.

[BS+05] Bohli, J., Steinwandt, R., González Vasco, M. I., and Mart\'\inez, C., Weak keys in $MST_1$, Des. Codes Cryptogr., 37 (3) (2005), 509--524.

[BK05] Bovdi, V. and Konovalov, A., Wreath products in unit groups of modular group algebras of some finite 2-groups, in A Conference in Honor of Albert Bovdi's 70th Birthday. Abstracts. Debrecen, Hungary, November 18--23 (2005), 26--27.

[BR05] Britz, T. and Rutherford, C. G., Covering radii are not matroid invariants, Discrete Math., 296 (1) (2005), 117--120.

[C05] Cameron, P. J., Partitions and permutations, Discrete Math., 291 (1-3) (2005), 45--54.

[CM05] Cameron, P. J. and Müller, T. W., A descent principle in modular subgroup arithmetic, J. Pure Appl. Algebra, 203 (1-3) (2005), 189--203.

[CW05] Cameron, P. J. and Wanless, I. M., Covering radius for sets of permutations, Discrete Math., 293 (1-3) (2005), 91--109.

[CC05] Campbell, C. M. and Campbell, P. P., The Fibonacci length of certain centro-polyhedral groups, J. Appl. Math. Comput., 19 (1-2) (2005), 231--240.

[CT05] Chen, W. Y. C. and Torney, D. C., Equivalence classes of matchings and lattice-square designs, Discrete Appl. Math., 145 (3) (2005), 349--357.

[C05] Chua, K. S., Extremal modular lattices, McKay Thompson series, quadratic iterations, and new series for $\pi$, Experiment. Math., 14 (3) (2005), 343--357.

[CCG05] Cohen, A. M., Cuypers, H., and Gramlich, R., Local recognition of non-incident point-hyperplane graphs, Combinatorica, 25 (3) (2005), 271--296.

[CGW05] Cohen, A. M., Gijsbers, D. A. H., and Wales, D. B., BMW algebras of simply laced type, J. Algebra, 286 (1) (2005), 107--153.

[C05] Colton, S., Automated conjecture making in number theory using HR, Otter and Maple, J. Symbolic Comput., 39 (5) (2005), 593--615.

[D05] Dabbaghian-Abdoly, V., An algorithm for constructing representations of finite groups, J. Symbolic Comput., 39 (6) (2005), 671--688.

[DS05] De Beule, J. and Storme, L., The two smallest minimal blocking sets of $Q(2n,3)$, $n\geq 3$, Bull. Belg. Math. Soc. Simon Stevin, 12 (5) (2005), 735--742.

[G05] de Graaf, W. A., Constructing homomorphisms between Verma modules, J. Lie Theory, 15 (2) (2005), 415--428.

[DM05] Del Padrone, A. and Mazza, C., Schur finiteness and nilpotency, C. R. Math. Acad. Sci. Paris, 341 (5) (2005), 283--286.

[DF05] Delgado, M. and Fernandes, V. H., Solvable monoids with commuting idempotents, Internat. J. Algebra Comput., 15 (3) (2005), 547--570.

[DR05] Descalço, L. and Ru\vskuc, N., Subsemigroups of the bicyclic monoid, Internat. J. Algebra Comput., 15 (1) (2005), 37--57.

[DD05] Deza, M. and Dutour, M., Zigzag structures of simple two-faced polyhedra, Combin. Probab. Comput., 14 (1-2) (2005), 31--57.

[DE05] Dietrich, H. and Eick, B., On the groups of cube-free order, J. Algebra, 292 (1) (2005), 122--137.

[D05] Dixon, J. D., Permutation representations and rational irreducibility, Bull. Austral. Math. Soc., 71 (3) (2005), 493--503.

[DB05] Dixon, J. D. and Barghi, A. R., Degree homogeneous subgroups, Canad. Math. Bull., 48 (1) (2005), 41--49.

[DM05] Donaldson, A. F. and Miller, A., Automatic Symmetry Detection for Model Checking Using Computational Group Theory, in FM (2005), 481--496.

[DMC05] Donaldson, A. F., Miller, A., and Calder, M., Finding Symmetry in Models of Concurrent Systems by Static Channel Diagram Analysis, Proceedings of the Fouth International Workshop on Automated Verification of Critical Systems (AVoCS 2004), Electr. Notes Theor. Comput. Sci., 128 (6) (2005), 161--177.

[DMC05] Donaldson, A. F., Miller, A., and Calder, M., Spin-to-Grape: A Tool for Analysing Symmetry in Promela Models, Proceedings of ARTS 2004, the 6th AMAST Workshop on Real-Time Systems (ARTS 2004), Electr. Notes Theor. Comput. Sci., 139 (1) (2005), 3--23.

[E05] Egri-Nagy, A., Algebraic Hierarchical Decomposition of Finite State Automata - A Computational Approach, Ph.D. thesis, University of Hertfordshire (2005).

[EN05] Egri-Nagy, A. and Nehaniv, C. L., Algebraic Hierarchical Decomposition of Finite State Automata: Comparison of Implementations for Krohn-Rhodes Theory, in Implementation and Application of Automata, Springer, Lecture Notes in Computer Science, 3317 (2005), 315-316.

[E05] Eick, B., Determination of the uniserial space groups with a given coclass, J. London Math. Soc. (2), 71 (3) (2005), 622--642.

[E05] Eick, B., Computational group theory, Jahresber. Deutsch. Math.-Verein., 107 (3) (2005), 155--170.

[EW05] Ellis, G. and Williams, G., On the cohomology of generalized triangle groups, Comment. Math. Helv., 80 (3) (2005), 571--591.

[FGJ05] Fernandes, V. H., Gomes, G. M. S., and Jesus, M. M., Presentations for some monoids of partial transformations on a finite chain, Comm. Algebra, 33 (2) (2005), 587--604.

[FHT05] Fitzgerald, J., Hayes, I. J., and Tarlecki, A., FM 2005: Formal Methods, International Symposium of Formal Methods Europe, Newcastle, UK, July 18-22, 2005, Proceedings, in FM, Lecture Notes in Computer Science, 3582 (2005).

[FO05] Flannery, D. L. and O'Brien, E. A., Linear groups of small degree over finite fields, Internat. J. Algebra Comput., 15 (3) (2005), 467--502.

[F05] Fripertinger, H., Enumeration of the semilinear isometry classes of linear codes, Bayreuth. Math. Schr. (74) (2005), 100--122.

[F05] Fripertinger, H., Enumeration of semilinear isometry classes of linear codes, proc. of the conference on Algebraic Combinatorics and Applications, Designs and Codes (2005), 100--122.

[G05] Gebhardt, V., A new approach to the conjugacy problem in Garside groups, J. Algebra, 292 (1) (2005), 282--302.

[GS05] Ginsburg, J. and Sands, B., On the number of elements dominated by a subgroup, Ars Combin., 74 (2005), 103--127.

[GVM05] Golemac, A., Vu\vci\vci\'c, T., and Mandi\'c, J., One $(96,20,4)$-symmetric design and related nonabelian difference sets, Des. Codes Cryptogr., 37 (1) (2005), 5--13.

[G05] Goodwin, S., Algorithmic testing for dense orbits of Borel subgroups, J. Pure Appl. Algebra, 197 (1-3) (2005), 171--181.

[G05] Goodwin, S. M., Relative Springer isomorphisms, J. Algebra, 290 (1) (2005), 266--281.

[GH+05] Gramlich, R., Hoffman, C., Nickel, W., and Shpectorov, S., Even-dimensional orthogonal groups as amalgams of unitary groups, J. Algebra, 284 (1) (2005), 141--173.

[GZ05] Grishkov, A. N. and Zavarnitsine, A. V., Lagrange's theorem for Moufang loops, Math. Proc. Cambridge Philos. Soc., 139 (1) (2005), 41--57.

[GT05] Guralnick, R. M. and Tiep, P. H., Decompositions of small tensor powers and Larsen's conjecture, Represent. Theory, 9 (2005), 138--208 (electronic).

[HK05] Haanpää, H. and Kaski, P., The near resolvable $2$-$(13,4,3)$ designs and thirteen-player whist tournaments, Des. Codes Cryptogr., 35 (3) (2005), 271--285.

[H05] Hartley, M. I., Locally projective polytopes of type $\4,3,\dots,3,p\$, J. Algebra, 290 (2) (2005), 322--336.

[HR05] Havas, G. and Robertson, E. F., The $F^a,b,c$ conjecture. I, Irish Math. Soc. Bull. (56) (2005), 75--80.

[HV05] Havas, G. and Vaughan-Lee, M. R., 4-Engel groups are locally nilpotent, Internat. J. Algebra Comput., 15 (4) (2005), 649--682.

[H05] Higgs, R. J., The bad behavior of representation groups, J. Algebra Appl., 4 (2) (2005), 139--151.

[H05] Hulpke, A., Constructing transitive permutation groups, J. Symbolic Comput., 39 (1) (2005), 1--30.

[J05] Jansen, C., The minimal degrees of faithful representations of the sporadic simple groups and their covering groups, LMS J. Comput. Math., 8 (2005), 122--144 (electronic).

[J05] Jonsson, J., Optimal decision trees on simplicial complexes, Electron. J. Combin., 12 (2005), Research Paper 3, 31 pp. (electronic).

[J05] Jonsson, J., Simplicial complexes of graphs and hypergraphs with a bounded covering number, SIAM J. Discrete Math., 19 (3) (2005), 633--650.

[J05] Jurman, G., Graded Lie algebras of maximal class. III, J. Algebra, 284 (2) (2005), 435--461.

[KM05] Kappe, L. and Morse, R. F., On commutators in $p$-groups, J. Group Theory, 8 (4) (2005), 415--429.

[K05] Kaski, P., Isomorph-free exhaustive generation of designs with prescribed groups of automorphisms, SIAM J. Discrete Math., 19 (3) (2005), 664--690 (electronic).

[KMM05] Key, J. D., McDonough, T. P., and Mavron, V. C., Partial permutation decoding for codes from finite planes, European J. Combin., 26 (5) (2005), 665--682.

[KM+05] Klin, M., Meszka, M., Reichard, S., and Rosa, A., The smallest non-rank 3 strongly regular graphs which satisfy the 4-vertex condition, Bayreuth. Math. Schr. (74) (2005), 145--205.

[K05] Kohl, S., Restklassenweise affine Gruppen, Ph.D. thesis, Universität Stuttgart (2005).

[K05] Konovalov, A., The computer algebra system GAP 4.4.5 on CHIP-CD 9/2005, ``CHIP'' Magazine (9) (2005)
(Supplementary article for the GAP 4.4.5 distribution on the CD-appendix to the magazine.).

[K05] Konovalov, A., Computer investigations of the modular isomorphism problem, in Groups and group rings XI. Abstracts. Bedlewo, Poland, June 4--11 (2005), 14.

[KM05] Konovalov, A. and Moskalyov, P., Searching optimal Golomb rulers with permutations groups acting on partitions, in Actual problems of mathematics and computer science. Abstracts of the 3rd regional scientific conference of young researchers. Zaporozhye, Ukraine, April 21--22, 2005 (2005), 27.

[KT05] Konovalov, A. and Tsapok, A., The isomorphism problem for unit groups of modular group algebras of 2-groups of orders 16 and 32, in 5th International Algebraic Conference in Ukraine. Abstracts. Odessa, Ukraine, July 20--27 (2005), 104.

[KS05] Konovalov A. Kostenko, E. and Savin, V., The modelling of the amporphous state of the fast-tempered Ni-Nb-(Ta,V) alloys, in Metal and foundry in Ukraine (2005).

[K05] Kostenko, E. Y., The Modeling of Amorphous State of the Melt-Quenched Ni-Nb Alloys Prepared Including Powdered Components (2005)
(Poster presented at Junior Euromat 2004 (http://www.junior-euromat.fems.org/)).

[K05] Kramar, M., The structure of irreducible matrix groups with submultiplicative spectrum, Linear Multilinear Algebra, 53 (1) (2005), 13--25.

[KK05] Kwak, J. H. and Kwon, Y. S., Regular orientable embeddings of complete bipartite graphs, J. Graph Theory, 50 (2) (2005), 105--122.

[KM05] Künzer, M. and Mathas, A., Elementary divisors of Specht modules, European J. Combin., 26 (6) (2005), 943--964.

[LS05] Li, C. H. and Seress, A., On vertex-transitive non-Cayley graphs of square-free order, Des. Codes Cryptogr., 34 (2-3) (2005), 265--281.

[M05] Mansilla, S. P., On arc-regular permutation groups using Latin squares, J. Algebraic Combin., 21 (1) (2005), 5--22.

[M05] Marin, I., \'Eléments de Jucys-Murphy généralisés, Comm. Algebra, 33 (9) (2005), 2879--2898.

[M05] Maróti, A., Bounding the number of conjugacy classes of a permutation group, J. Group Theory, 8 (3) (2005), 273--289.

[M05] Maróti, A., Covering the symmetric groups with proper subgroups, J. Combin. Theory Ser. A, 110 (1) (2005), 97--111.

[MS05] Matei, D. and Suciu, A. I., Counting homomorphisms onto finite solvable groups, J. Algebra, 286 (1) (2005), 161--186.

[MP05] McDonough, T. P. and Pallikaros, C. A., On relations between the classical and the Kazhdan-Lusztig representations of symmetric groups and associated Hecke algebras, J. Pure Appl. Algebra, 203 (1-3) (2005), 133--144.

[MZ05] Moori, J. and Zimba, K., Permutation actions of the symmetric group $S_n$ on the groups $Z^n_m$ and $\overlineZ^n_m$, Quaest. Math., 28 (2) (2005), 179--193.

[M05] Moravec, P., Some groups with $n$-central normal closures, Publ. Math. Debrecen, 67 (3-4) (2005), 355--372.

[M05] Moreno Mej\'\ia, I., The trace of an automorphism on $H^0(J,\scr O(n\Theta))$, Michigan Math. J., 53 (1) (2005), 57--69.

[M05] Morse, R. F., Advances in computing the nonabelian tensor square of polycyclic groups, Irish Math. Soc. Bull. (56) (2005), 115--123.

[MN05] Müller, J. and Neunhöffer, M., Some computations regarding Foulkes' conjecture, Experiment. Math., 14 (3) (2005), 277--283.

[NW05] Nickerson, S. J. and Wilson, R. A., Semi-presentations for the sporadic simple groups, Experiment. Math., 14 (3) (2005), 359--371.

[N05] Niemeyer, A. C., Constructive recognition of normalizers of small extra-special matrix groups, Internat. J. Algebra Comput., 15 (2) (2005), 367--394.

[OV05] O'Brien, E. A. and Vaughan-Lee, M. R., The groups with order $p^7$ for odd prime $p$, J. Algebra, 292 (1) (2005), 243--258.

[OS05] Ollis, M. A. and Spiga, P., Every abelian group of odd order has a narcissistic terrace, Ars Combin., 76 (2005), 161--168.

[O05] O'Reilly Regueiro, E., Biplanes with flag-transitive automorphism groups of almost simple type, with alternating or sporadic socle, European J. Combin., 26 (5) (2005), 577--584.

[PV05] Phillips, J. D. and Vojt\vechovsk\'y, P., Linear groupoids and the associated wreath products, J. Symbolic Comput., 40 (3) (2005), 1106--1125.

[P05] Plambeck, T. E., Taming the wild in impartial combinatorial games, Integers, 5 (1) (2005), G5, 36.

[PR05] Plesken, W. and Robertz, D., Constructing invariants for finite groups, Experiment. Math., 14 (2) (2005), 175--188.

[P05] Pralle, H., The hyperplanes of $DW(5,2)$, Experiment. Math., 14 (3) (2005), 373--384.

[RV05] Raggi-Cárdenas, A. G. and Valero-Elizondo, L., Groups with isomorphic Burnside rings, Arch. Math. (Basel), 84 (3) (2005), 193--197.

[R05] Rattaggi, D., Anti-tori in square complex groups, Geom. Dedicata, 114 (2005), 189--207.

[R05] Regueiro, E. O., On primitivity and reduction for flag-transitive symmetric designs, J. Combin. Theory Ser. A, 109 (1) (2005), 135--148.

[R05] Roney-Dougal, C. M., The primitive permutation groups of degree less than 2500, J. Algebra, 292 (1) (2005), 154--183.

[S05] Schneider, C., A computer-based approach to the classification of nilpotent Lie algebras, Experiment. Math., 14 (2) (2005), 153--160.

[SZ05] Silverberg, A. and Zarhin, Y. G., Inertia groups and abelian surfaces, J. Number Theory, 110 (1) (2005), 178--198.

[S05] Sonnino, A., Transitive hyperovals in finite projective planes, Australas. J. Combin., 33 (2005), 335--347.

[S05] Sottocornola, N., Simple homoclinic cycles in low-dimensional spaces, J. Differential Equations, 210 (1) (2005), 135--154.

[U05] Uluda\ug, A. M., Galois coverings of the plane by $K3$ surfaces, Kyushu J. Math., 59 (2) (2005), 393--419.

[V05] Vasil\cprimeev, A. V., On the recognition of all finite nonabelian simple groups with orders having prime divisors at most 13, Sibirsk. Mat. Zh., 46 (2) (2005), 315--324.

[VV05] Vasil\cprimeev, A. V. and Vdovin, E. P., An adjacency criterion in the prime graph of a finite simple group, Algebra Logika, 44 (6) (2005), 682--725, 764.

[Y05] Yoshikawa, M., The intersection of normal closed subsets of an association scheme is not always normal, J. Fac. Sci. Shinshu Univ., 40 (2005), 37--40 (2006).

[S05] \vSuch, O., On families of additive exponential sums, Finite Fields Appl., 11 (4) (2005), 700--723.